MAUDE Adverse Event Report: STRYKER GMBH T2 ALPHA FEMUR RETROGRADE - FEMORAL NAIL RETROGRADE D10X340MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 ALPHA FEMUR RETROGRADE - FEMORAL NAIL RETROGRADE D10X340MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23391034S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that the implant failed about 3 months post-op.
 
Additional Manufacturer Narrative
Corrections: h6 (method code), d9 (product return status).The reported event of a failed implant could be confirmed, since the returned nail is broken apart.The device inspection revealed the following: as received condition, the broken nail was returned for evaluation.The breakage at the most proximal distal hole can be confirmed.During the microscopic inspection of the nail fracture face the typical characteristics of a fatigue fracture could be identified on both fracture faces.There is a fatigue zone with a smooth surface and progression lines which ends in a rougher instantaneous zone, where the nail finally broke apart.The visible shiny surfaces were created by the fragments rubbing against each other.There are impression marks from the locking screw in the bore visible.These marks are consistent with high load transfer from the locking screw during continuous weight-bearing.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.No product related issue could be detected during the performed investigation of the returned device.Regarding the root cause of the implant failure no conclusive statement can be provided, because key clinical information (e.G.X-rays in different planes, clinical status, patient information and activity, assessment of the treating physician or operation reports) is missing.The root causes in such cases are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure and/or the device in relation to cause of the failure.If more information is provided, the case will be reassessed.
 
Event or Problem Description
It was reported that the implant failed about 3 months post-op.

Brand Name
T2 ALPHA FEMUR RETROGRADE - FEMORAL NAIL RETROGRADE D10X340MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24073089
Report Number0008031020-2026-00038
Device Sequence Number13039896
Product Code HSB
UDI-Device Identifier07613327292442
UDI-Public(01)07613327292442(17)310831(10)K1D9076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250163
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23391034S
Device Lot NumberK1D9076
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown